# SDR UALA2012060303077

- Difficulty date: June 3, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R4 DOOR EMERGENCY POWER SPRING CARTRIDGE RED BAND RECESSED CABLE LOOSE.  ADJUSTED CABLE TO ALIGN RED BAND ON PISTON.
